MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LINK® ENDO-MODEL ROTATION KNEE JOINTP.,PAT. FLANGE,ANTI-LUX.,MEDIUM, RIGHT; ROKNEP M. LUX.SICH. U. PAT., M

WALDEMAR LINK GMBH & CO. KG LINK® ENDO-MODEL ROTATION KNEE JOINTP.,PAT. FLANGE,ANTI-LUX.,MEDIUM, RIGHT; ROKNEP M. LUX.SICH. U. PAT., M
Model Number 15-8024/11#02
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The production records have been inspected and reviewed.The error has not been detected.
 
Event or Problem Description
We have identified a traceability problem internally, regarding this serial number and the corresponding marking on the item.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The production records have been inspected and reviewed.The error has not been detected.This report is the final supplemental report, the complaint ist closed.

Brand Name
LINK® ENDO-MODEL ROTATION KNEE JOINTP.,PAT. FLANGE,ANTI-LUX.,MEDIUM, RIGHT
Common Device Name
ROKNEP M. LUX.SICH. U. PAT., M
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key17623883
Report Number3004371426-2023-00095
Device Sequence Number6119085
Product Code KRO
UDI-Device Identifier04026575048045
UDI-Public04026575048045
Combination Product (Y/N)N
Initial Reporter CountryBU
PMA/510(K) Number
K143179
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-8024/11#02
Device Catalogue Number15-8024/11#02
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date11/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown